# SDR DALA2022061004065

- Difficulty date: June 10, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 87,567 hours, 40,777 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Inoperative
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

SHIP 3226 - PRES/DE - DUE TO LOSS OF CPC 1 AND 2 AND EXCESS CABIN ALT MESSAGE. REGAINED CABIN WITH MANUAL CONTROL AT 10K FT. CREW REPORTED THAT MASKS DROPPED AUTOMATICALLY. CORRECTIVE ACTION: REPLACED CABIN PRESSURE CONTROLLER 1 AND 2. ALSO REPLACED OUTFLOW VALVE AND ALL O2 GENERATORS AND MASKS. OPS CHECK GOOD. (8369998)
